# SDR DALA2019092705569

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 81,484 hours, 37,663 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMERGENCY EXIT DOOR 833 ON LOAD TRANSMITTING PROFIL FWD IN PASSENGER CABIN, REPLACED TRANSMITTING PROFILE FWD ON EMERGENCY EXIT DOOR AS PER A320 SRM 51-72-11 AND DWG D522279010
